# SDR UF6A990609

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853AW
- Make and model: Bag ATP
- Aircraft serial: 2022
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Modular 6
- Part number: JD711J0219000
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - LEFT MODULAR 6 IS CRACKED AT THE AFT FAIRING.  MAINTENANCE REPAIRED CRACK.  ALL WORK WAS DONE IAW BAE ATP SRM.  (M)
